• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Question for the Ladies?

Hi All,

I had my 1st Depo (pill) injestion today - I was previously on the mini pill...

I was just wondering is anyone else on this? Does it slow down your weight loss or make you gain weight?

The last thing I want to do is slow my weight loss down anymore cos I've only lost a lb the past 2 weeks..

Any advise would be gr8

Get Rid of this ad and join in on the conversation for free today! Tap here!

Purple Hugs

Loves weight.. training!
I was on it years ago.. like about 9.. I did gain in that time but couldn't say it was directly due to the injection. I stopped having it due to the increased risks of breast cancer.. I didn't realise that this was a risk till I googled it on a whim. I have increased risk due to genetics anyway but my GP failed to inform me that this would add to my risk. :(
My CDC told me that some weeks you have a plateau in weight loss with little or no loss. Just drink lots of water as it really does flush the fat away.

Sorry i don't know about the Depo injection :S

Similar threads